MAUDE Adverse Event Report: COVIDIEN LP LLC NORTH HAVEN IDRIVE ULTRA; STAPLE, IMPLANTABLE

COVIDIEN LP LLC NORTH HAVEN IDRIVE ULTRA; STAPLE, IMPLANTABLE
Model Number IDRVULTRA1
Medical Device Problem Codes Failure to Fire (2610); Component or Accessory Incompatibility (2897); Difficult to Open or Close (2921)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/19/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, during bariatric surgery, there was problem loading the device.The handle was not able to recognize the reload and there was problem loading the reload onto the adaptor even it was exchanged for another one; it still did not work.The surgeon was not able to press the green button and the stapler did not fire.It was also noted that the jaws of the device locked on tissue and the doctor managed to unlock and remove it, replacing the complete kit.There was no patient injury.

Brand Name
IDRIVE ULTRA
Common Device Name
STAPLE, IMPLANTABLE
Manufacturer (Section D)
COVIDIEN LP LLC NORTH HAVEN
195 mcdermott rd
north haven CT 06473
MDR Report Key12287720
Report Number1219930-2021-03196
Device Sequence Number3180783
Product Code GDW
UDI-Device Identifier10884521142794
UDI-Public10884521142794
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K121510
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/06/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIDRVULTRA1
Device Catalogue NumberIDRVULTRA1
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/19/2021
Initial Report FDA Received Date08/06/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1